# SDR DALA2021010400041

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 69,906 hours, 9,106 cycles
- Engine: Pwa PW4168A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, A, J
- Precautionary procedure: A

## Discrepancy

DIV/FIRE TO KEF DUE TO COMPRESSOR STALLS FROM THE NBR 1 ENGINE AND ASSOCIATED HIGH ENGINE VIBES.  FLAMES EXITING ENGINE EXHAUST.  ENGINE WAS NOT SHUT DOWN.  CORRECTIVE ACTION: REMOVED AND REPLACED NBR 1 ENGINE.
